The Continuity of M and N in Greedy Lattice Animals

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let {Xv: v ∈ Zd}, d ≥ 2, be i.i.d. positive random variables with the common distribution F which satisfy, for some a > 0, ∫ xd(log+ x)d+a dF(x) < ∞. Define Mn = max {Σv∈π Xv: π a selfavoiding path of length n starting at the origin} Nn = max {Σv∈ξ Xv : ξ a lattice animal of size n containing the origin} Then it has been shown that there exist positive finite constants M = M[F] and N = N[F] such that M N limn → ∞ Mn/n and limn → ∞ Nn/n = N a.s. and in L1.

Original languageEnglish
Pages (from-to)87-100
Number of pages14
JournalJournal of Theoretical Probability
Volume10
Issue number1
DOIs
Publication statusPublished - 1997 Jan 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The Continuity of M and N in Greedy Lattice Animals'. Together they form a unique fingerprint.

  • Cite this